MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CF0610
Medical Device Problem Codes Stretched (1601); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an endovascular embolization procedure on (b)(6) 2025, the microcatheter (unspecified brand) was in place and the 8mm x 24cm orbit galaxy complex fill (640cf0824 / 31234521) was delivered to the target site.The coil filled the aneurysm, and the physician tried to detach the coil, but the coil was unable to be detached.The physician retracted the coil and replaced it with a second coil, a 6mm x 10cm orbit galaxy complex fill (640cf0610 / 31226101).The second coil encountered the same issue; unable to be detached.The physician retracted the second coil and replaced it with a third coil from another manufacturer and completed the procedure using the original microcatheter.The procedure was prolonged by about 15 minutes.There was no report of any negative patient impact.On 09-feb-2026, additional information was received.The information indicated that the target vessel of the procedure was the posterior cerebral artery.Per the information, both coils were stretched when they were removed; both were still attached to the delivery systems.There was no evidence of obstructed / reduction of blood flow due to the reported issue.The syringe was filled with saline from a dedicated source of saline.It had not been used to deploy any coils prior to the coils reported.The catalog and lot number of the syringe was not provided.Before attempting to deploy the coils, the syringe did exceed the green zone / position 3.Prior to the attempt to detach, it was verified under fluoro that there was no stress against the microcatheter or delivery tube.The coil delivery systems were prepped without any difficulty.The information stated that with attempt to deploy coils, the syringe was taken to red alternative detachment zone beyond the green zone after it did not detach in the green zone.The syringe pressurized as intended.Nothing else was done in attempt to detach the coils.The information confirmed there was no negative patient impact and the physician did not consider the reported 15-minute procedure extension to be clinically significant.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Section d.2b: procode is krd/hcg.Section e.1: (b)(6).Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (31226101) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ORBIT GALAXY
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24306510
Report Number3008114965-2026-00258
Device Sequence Number21252580
Product Code KRD
UDI-Device Identifier10886704030324
UDI-Public(01)10886704030324(17)251231(10)31226101
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number640CF0610
Device Lot Number31226101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND)
Patient SexUnknown